# SDR AWXA960562

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2267 - DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT 2-A EMERGENCY LIGHT INOP.  REPAIRED WIRING AT SEAT 2-A.  SYSTEM OPERATIONS CHECK GOOD.  (M)
